I have been on Effexor for almost 12 years. I asked my doctor about trying to come off. Boy was I in for a surprise. I have been reading all the people and their side effects. I thought I was loosing my mind, but now I know my symptoms are all the same. My question is will the natural B Bomplex and multivitamins help me? I was on 75mg and for 3 weeks I have been taking 37.5. The doctor said to do this for 4 weeks and then start reducing. Unless I get some other natural help with my head and concentration I will never make it through. Help
You can get off the Effexor. It's not easy, but it can be done.
I took 350Mgs a day of Effexor for over 4 years and I was able to wean off it.
Although I had simultaniously swapped the Effexor for another AD medication during the weaning process. That may have made it a bit easier for me, but I still felt like **** for several months.
So are you just stopping all AD meds or is this a swap from Effexor to another drug?
What happened to change your diagnosis of Depression? Does the doc think you just don't need meds anymore?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.